# SDR SWAA2025092918602

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 42,167 hours, 20,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT LOWER EMERGENCY LIGHT INOPERATIVE.  OPS CHECKED THE LEFT AFT OVERWING EXIT LOWER EMERGENCY LIGHT, GOOD IAW AMM 33-51-06-960-805.
